MathSciNet Relay Station
MathSciNet bibliographic data
MR1062911 (91k:82047) 82C35 (60J70 82-02 82C31)
Bouchaud, J.-P.; Comtet, A.; Georges, A.; Le Doussal, P. Classical diffusion of a particle in a one-dimensional random force field. Ann. Physics 201 (1990), no. 2, 285–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement